# SDR DALA2025100307197

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1230927) PERFORM LEFT HAND STA 727 FRAME INNER CHORD 737 REPAIR; RII; SECTION 02. LEFT HAND STA 727 FRAME INNER CHORD 737 REPAIR; RII; SECTION 02 WAS PERFORMED IN ACCORDANCE AMDS 5311-01251-02A.
